# SDR HAL95022

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 5223700004
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 172 - HNL - CAPTAINS ADI GYRO FLAG ON ADI STUCK ON 12 DEGREES NOSE-UP.  MADE AIR TURN BACK TO HNL.  REMOVED AND REPLACED THE CAPTAINS ADI AND THE GROUND OPERATIONAL CHECK WAS OK.  (W)
